# SDR DL72S010665

- Difficulty date: April 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 60,088 hours, 39,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK OVER ROWS 20-25 WAS FOUND UNSEATED CAUSING SECTION OF EMERGENCY LIGHTS TO NOT WORK. SECURED BATTERY PACK.
